# SDR P2EA98129

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Ws 373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - LEFT WING NR 1 SLAT LEADING EDGE DENTED AT SS 373.  REPAIRED NR 1 SLAT SKIN SECTION BETWEEN SS 373 AND SS 382 PER SRM 57-50-3 FIG 1.  (M)
